MathSciNet Relay Station
MathSciNet bibliographic data
MR1181264 39B72 (39B52)
Hyers, Donald H.; Rassias, Themistocles M. Approximate homomorphisms. Aequationes Math. 44 (1992), no. 2-3, 125–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement